# SDR DALA2022020700757

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 56,485 hours, 29,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - L1 DOOR MAY NEED ADJUSTMENT. HANDLE HAS TO BE HELD DOWN TO ARM. CORRECTIVE ACTION: CLEANED AND REMOVED DEBRIS FROM L1 DOOR LWR LATCHES. DOOR HANDLE AND SLIDE ARMING LEVER OPS GOOD. IAW A319 AMM 52-73-00. (8870981)
